MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751RNAB
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Unit had unresponsive buttons due to flattened (creased) act and esc buttons dome switch.No unlocked j2/lcd keypad connector noted.Unable to perform self-test and displacement test or verify communicate to sensor simulator to confirm lost sensor alarm due to unresponsive button.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had lost sensor alarm.The customer's blood glucose was 83 mg/dl and 151 mg/dl and 147 mg/dl and 69 mg/dl and 137 mg/dl and 135 mg/dl and 140 mg/dl and 180 mg/dl at the time of incident.The device will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751RNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8787779
Report Number2032227-2019-29214
Device Sequence Number14112959
Product Code OZO
UDI-Device Identifier00643169507968
UDI-Public(01)00643169507968
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751RNAB
Device Catalogue NumberMMT-751RNAB
Device Lot NumberA3751RNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2019
Initial Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight146